# SDR SWIA2021080259953

- Difficulty date: May 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Bs 661 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER UNDER DIAPHRAGMS AT FRAME FS.661.00+90 STGR 19R HAS CORROSION.     (C-CHECK RO 7/28/2021)    THE CORRODED PACKER UNDER DIAPHRAGMS AT FRAME 661.00+90 AT STRINGER 19R HAS BEEN REPLACED WITH NEW. REF DWG SH690-39100 REV G, CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
